Site

Publications

2012

Articles in peer-reviewed journal

  • L(2,1)-labelings of some famillies of oriented planar graphs.
    Sagnik Sen. "Discussiones Mathematicae Graph Theory" (accepted full paper for journal).
  • Near colorings of sparse graphs.
    P. Dorbec, T. Kaiser, M. Montassier and A. Raspaud, to appear in J. Graph Theory.
  • Generalized power domination of graphs.
    Paul Dorbec, G.J. Chang, M. Montassier, and A. Raspaud. Discrete Appl. Math. 160(12) (2012), 1691--1698.
  • Upper k-tuple domination in graphs.
    Paul Dorbec, G.J. Chang, H.K. Kim, A. Raspaud, H. Wang, W. Zhao. To appear in DMTCS.
  • The minimum identifying code graphs.
    André Raspaud, Li-Da Tong. Discrete Applied Mathematics, Volume 160, Issue 9, June 2012, Pages 1385-1389.
  • Decomposing a graph into forests.
    Mickael Montassier, Patrice Ossona de Mendez, André Raspaud, Xuding Zhu. Journal of Combinatorial Theory, Series B, Volume 102, Issue 1, January 2012, Pages 38-52
  • Some structural properties of planar graphs and their applications to 3-choosability.
    M. Chen, M. Montassier, and A. Raspaud. In Discrete Mathematics, 312(2):362-373, 2012.
  • L(p,q)-labelling of sparse graphs.
    Clément Charpentier, Mickaël Montassier and André Raspaud. Online First™, 26 May 2012 Journal of Combinatorial Optimization. DOI: 10.1007/s10878-012-9507-6
  • Weighted improper colouring.
    J. Araujo, J-C. Bermond, F. Giroire, F. Havet, D. Mazauric, and R. Modrzejewski. Weighted improper colouring. Journal of Discrete Algorithms, 16:53-66, 2012.
  • Good edge-labelling of graphs.
    J. Araujo, N. Cohen, F. Giroire, and F. Havet.Discrete Applied Mathematics, 160(18):2501-2513, 2012.
  • The game Grundy number of graphs.
    F. Havet and X. Zhu. Journal of Combinatorial Optimization, to appear.
  • On the theta number of powers of cycle graphs.
    C. Bachoc, A. Pêcher, A. Thiery. Combinatorica
  • Computing clique and chromatic number of circular-perfect graphs in polynomial time.
    A. Pêcher, A. Wagler. Mathematical Programming A
  • Consecutive Ones Matrices for Multi-dimensional Orthogonal Packing Problems.
    C. Joncour, A. Pêcher. Journal of Mathematical Modelling and Algorithm (11), No. 1, pages 23-44, 2012
  • MPQ-trees for the orthogonal packing problem.
    C. Joncour, A. Pêcher, P. Valicov. Journal of Mathematical Modelling and Algorithms (11), No. 1, pages 3-22, 2012
  • Polynomial time computability of some graph parameters for superclasses of perfect graphs.
    A. Pêcher; A. Wagler. International Journal of Mathematics in Operational Research, Inderscience, Vol. 4, No. 3, pages 263-275, 2012

Peer-reviewed conference/proceedings

  • Maximum Order of a Planar Oclique is 15.
    Sagnik Sen. "IWOCA 2012" (published extended abstract for conference and accepted full paper for proceedings).
  • Weighted Improper Colouring. J. Araujo, J-C. Bermond, F. Giroire, F. Havet, D. Mazauric, and R. Modrzejewski.
    In C. S. Iliopoulos and W. F. Smyth, editors, Combinatorial Algorithms, volume 7056 of Lecture Notes in Computer Science, Victoria, Canada, pages 1-18, June 2011. Springer Berlin Heidelberg.

Research reports

  • Backbone colouring: tree backbones with small diameter in planar graphs. V. Campos, F. Havet, R. Sampaio and A. Silva.
    INRIA Research Report 8151, November 2012.
  • (Circular) backbone coloring: tree backbones in planar graphs. F. Havet, A. King, M. Liedloff, and I. Todinca.
    INRIA Research Report 8152, November 2012.
  • List circular backbone colouring. F.Havet and A. King.
    INRIA Research Report 8152, November 2012.

2011

Articles in peer-reviewed journal

  • The $\alpha$-Arboricity of Complete Uniform Hypergraphs.
    J.-C. Bermond, Y. M. Chee, N. Cohen, and X. Zhang. SIAM Journal on Discrete Mathematics, 2011
  • On the domination number and the 2-packing number of Fibonacci cubes and Lucas cubes.
    A. Castro, S.Klavzar, M.Mollard, Y. Rho, accepté par Computers & Mathematics with Applications (2011), disponible sur hal
  • Linear and 2-frugal choosability of graphs of small maximum.
    N. Cohen and F. Havet. Graphs and Combinatorics published on line in January 2011.
  • Strong edge colouring of subcubic graphs,
    H. Hocquard, P. Valicov accepted for publication in Discrete Applied Mathematics.
  • On Vertex Partitions of Hypercubes by Isometric Trees.
    M. Mollard, accepté par SIAM Journal on Discrete Mathematics (2011) , disponible sur hal
  • Decomposing a graph into forests.
    M. Montassier, P. Ossona de Mendez, A. Raspaud, and X. Zhu. Original Research Article In Press, Corrected Proof, Available online 30 April 2011 in Journal of Combinatorial Theory B.
  • Circular flow of bidirected graphs.
    A. Raspaud and X. Zhu. Original Research Article In Press, Corrected Proof, Available online 30 Aprl 2011 in Journal of Combinatorial Theory B.

Peer-reviewed conference/proceedings

  • Optimal time data gathering in wireless networks with omni-directional antennas.
    J-C. Bermond, L. Gargano, S. Pérennes, A.A. Rescigno, and U. VaccaroIn. SIROCCO 2011, Lecture Notes in Computer Science, Gdansk, Poland, June 2011. Springer-Verlag
  • Minmax degree of planar graphs,
    C. Charpentier, M. Montassier and A. Raspaud. EuroComb'11, August 2011, Budapest, Hungary.
  • Bounds and complexity results for strong edge colouring of subcubic graphs,
    Hocquard Hervé, Ochem Pascal, Valicov Petru. EuroComb'11, August 2011, Budapest, Hungary.
  • Computing the clique number of a-perfect graphs in polynomial time.
    Pêcher Arnaud; Wagler Annegret. Proceedings of Eurocomb'11, August 2011, Budapest, Hungary.
  • 2-dipath and oriented L(2,1)-labelings of some families of oriented planar graphs,
    S. Sen, EuroComb'11, August 2011, Budapest, Hungary. Electronic Notes in Discrete Mathematics 38: 771-776 (2011).
  • Sur la difficulté de séparer un graphe par des plus courts chemins.
    Émilie Diot, Cyril Gavoille, and Pascal Ochem. In 13èmes Rencontres Francophones sur les Aspects Algorithmiques des Télécommunications (AlgoTel), volume inria-00588312, pages 65-72. HAL, May 2011.

2010

Articles in peer-reviewed journal

  • Improper colouring of weighted grid and hexagonal graphs.
    J.-C. Bermond, F. Havet, F. Huc, and C. Linhares-Sales.Discrete Mathematics, Algorithms and Applications, 2(3):395-411, 2010.
  • Planar graphs with maximum degree $\Delta\geq 9$ are ($\Delta+1$)-edge-choosable short proof.
    N. Cohen and F. Havet.-- Discrete Mathematics, 310(21):3049--3051, 2010.
  • Decomposition of sparse graphs into two forests, one having bounded maximum degree
    M. Montassier, A. Raspaud, and X. Zhu. In Information Processing Letters, 110(20):913-916, 2010.
  • Decomposition of sparse graphs, with application to game coloring number
    M. Montassier, A. Pêcher, A. Raspaud, D. West, and X. Zhu. In Discrete Mathematics 310(10-11):1520-1523, 2010.
  • On facets of stable set polytopes of claw-free graphs with stability number three
    Pêcher Arnaud ; Wagler Annegret, Discrete Mathematics 310 (2010) pp. 493-498
  • Claw-free circular-perfect graphs
    Pêcher Arnaud ; Zhu Xuding, Journal of Graph Theory 65 (2010) pp. 163-172
  • Coloring the square of the Cartesian product of two cycles.
    E. Sopena, J. Wu. Discrete Math. 310 (17-18) (2010), 2327-2333,

Peer-reviewed conference/proceedings

  • Consecutive ones matrices for multi-dimensional orthogonal packing problems,
    Joncour Cedric; Pêcher Arnaud , In International Symposium on Combinatorial Optimization, Mar. 24, 2010, Hammamet, Tunisia, vol. 36, pp. 327-334
  • MPQ-trees for orthogonal packing problem,
    Joncour Cedric; Pêcher Arnaud; Valicov Petru, In International Symposium on Combinatorial Optimization, Mar. 24, 2010, Hammamet, Tunisia, vol. 36, pp. 423-429
  • Clique and chromatic number of circular-perfect graphs,
    Pêcher Arnaud ; Wagler Annegret, In International Symposium on Combinatorial Optimization, Mar. 24, 2010, Hammamet, Tunisia, vol. 36, pp. 199-206

Manuscripts

  • On domination of Cartesian product of directed cycles.
     M. Mollard, disponible sur HAL
  • Covering a graph by forests and a matching.
    T. Kaiser, M. Montassier, A. Raspaud, and O. Rucky. Manuscript, July 2010.
  • Incidence coloring of the Cartesian product of two cycles.
    E. Sopena, J. Wu. (2010)
  • On the game Grundy number.
    F. Havet and X. Zhu. (2011)
  • 5-choosability of graphs with 2 crossings.
    V. Campos, F.Havet (2011)
  • The k Edge-Connected 3-Hop-Constrained Network Design Problem : Integer Programming Formulations
    I. Diarrassouba, V. Gabrel, L. Gouveia, A. R. Mahjoub, P. Pesneau

Submissions in peer-reviewed journal

  • The eccentricity sequences of Fibonacci and Lucas cubes.
    A. Castro, M.Mollard. Soumis disponible sur hal
  • Generalized power domination of graphs.
    G. J. Chang, P. Dorbec, M. Montassier, and A. Raspaud, November 2010. Submmitted to Discrete Applied Mathematics.
  • On a Time-Dependent Flow-Based Formulation for the Asymmetric Travelling Salesman Problem
    Maria Teresa Godinho, Luis Gouveia and Pierre Pesneau
  • Strong edge colouring and induced matchings,
    H. Hocquard, P. Ochem, P. Valicov, submitted to Information Processing Letters.
  • Cube polynomial of Fibonacci and Lucas Cube,
    S.Klavzar, M. Mollard, Soumis disponible sur hal
  • Anti-magic labeling of trees.
    Yu-Chang Liang, Tsai-Lien Wong and Xuding Zhu. Preprint.
  • Circular chromatic indices of regular graphs.
    Zheyu Lin, Tsai-Lien Wong and Xuding Zhu. Preprint.
  • Total weight choosability of Cartesian product of graphs.
    Tsai-Lien Wong, Jiaojiao Wu and Xuding Zhu, Preprint.

HAL list of publications